MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 10.5-9.0X95MM, CANNULATED, DOD, COCR HEAD, TI SHANK

GLOBUS MEDICAL, INC. CREO; CREO PREFERRED ANGLE SCREW, 10.5-9.0X95MM, CANNULATED, DOD, COCR HEAD, TI SHANK
Model Number 7218.7195
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was available for evaluation.Two creo preferred angle screw, 10.5-9.0x95mm, cannulated, dod, cocr head, ti shank implant were returned.Based on the provided imaging, the implants appear to be normal.The cause for the migration is unknown and no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision was needed to replace to creo preferred angle screws that backed out of the patient post operatively.

Brand Name
CREO
Common Device Name
CREO PREFERRED ANGLE SCREW, 10.5-9.0X95MM, CANNULATED, DOD, COCR HEAD, TI SHANK
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19650150
Report Number3004142400-2024-00124
Device Sequence Number6624949
Product Code NKB
UDI-Device Identifier00193982064181
UDI-Public00193982064181
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191835
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7218.7195
Device Lot NumberBAW657UB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date07/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age19 YR
Patient SexFemale